메뉴 건너뛰기




Volumn 68, Issue 6 2, 2003, Pages 666051-666054

Stable two-dimensional dispersion-managed soliton

Author keywords

[No Author keywords available]

Indexed keywords

COMPUTER SIMULATION; DISPERSION (WAVES); HAMILTONIANS; LAGRANGE MULTIPLIERS; LIGHT PROPAGATION; ORDINARY DIFFERENTIAL EQUATIONS; WAVE EQUATIONS;

EID: 1442305970     PISSN: 1063651X     EISSN: None     Source Type: Journal    
DOI: None     Document Type: Article
Times cited : (42)

References (25)
  • 4
    • 41349095422 scopus 로고    scopus 로고
    • M. Ablowitz and Z. Musslimani, Phys. Rev. Lett. 87, 254102 (2001); Phys. Rev. E 65, 056618 (2002).
    • (2002) Phys. Rev. E , vol.65 , pp. 056618
  • 14
    • 0028384335 scopus 로고
    • A.B. Aceves, G. Luther, C. De Angekis, A.M. Rubenchik, and S.K. Turitsyn, Phys. Rev. Lett. 75, 73 (1995); Opt. Lett. 19, 329 (1994).
    • (1994) Opt. Lett. , vol.19 , pp. 329
  • 17
    • 2942684873 scopus 로고    scopus 로고
    • V.V. Konotop and M. Salerno, Phys. Rev. A 65, 021602 (2002); H. Pu et al., ibid. 67, 043605 (2003).
    • (2003) Phys. Rev. A , vol.67 , pp. 043605
    • Pu, H.1


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.